# SDR HAIHEEA9937

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2270Y
- Make and model: Bell 206L-1
- Aircraft serial: 45291
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 206310105101
- Condition: Cracked
- Location: T/R
- Part time: 1,232 hours
- Component: 206011810013
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED. REPLACED WITH NEW BEARING.
